# SDR CALA0001938

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4 INCH CRACK IN NR 2 OB PYLON SKIN AFT OF UPPER T/R ABOVE PANEL 5824R.  A DOUBLER AND FREEZE PLUGS WERE INSTALLED IAW SRM 5450-01330 AND ECRA 5430-01204.
